MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number QVM4-D-HM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the sweep reverted to zero after changing the setpoint.There was no patient harm; however, interruption to sweep is considered reportable by spectrum medical.
 
Additional Manufacturer Narrative
Investigation discovered an error related to the failure of the isa sensor.This component was replaced and all alarms / errors were cleared.The unit operated as expected after repair.

Brand Name
QUANTUM VENTILATION MODULE LITE
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22976311
Report Number3006073153-2025-00232
Device Sequence Number13005049
Product Code DTX
UDI-Device Identifier05060434422859
UDI-Public05060434422859
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM4-D-HM
Device Catalogue Number51-000109-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown